MathSciNet Relay Station
MathSciNet bibliographic data
MR1682271 (2000d:34075) 34C11 (34C15 34D05 37E40 37J99)
Liu, Bin Boundedness in nonlinear oscillations at resonance. J. Differential Equations 153 (1999), no. 1, 142–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement